Kyushu Journal of Mathematics
Online ISSN : 1883-2032
Print ISSN : 1340-6116
ISSN-L : 1340-6116
HYPERBOLIC ORDINARINESS OF HYPERELLIPTIC CURVES OF LOWER GENUS IN CHARACTERISTIC THREE
Yuichiro HOSHI
Author information
JOURNALS FREE ACCESS

2019 Volume 73 Issue 2 Pages 317-335

Details
Abstract

In the present paper, we discuss the hyperbolic ordinariness of hyperelliptic curves in characteristic 3. In particular, we prove that every hyperelliptic projective hyperbolic curve of genus less than or equal to 5 in characteristic 3 is hyperbolically ordinary.

Information related to the author
© 2019 Faculty of Mathematics, Kyushu University
Previous article Next article
feedback
Top